The angular potential on curves of bounded rotation
Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 271-274
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1979_249_2_a2,
author = {S. A. Gabov and P. V. Shevtsov},
title = {The angular potential on curves of bounded rotation},
journal = {Doklady Akademii Nauk},
pages = {271--274},
year = {1979},
volume = {249},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a2/}
}
S. A. Gabov; P. V. Shevtsov. The angular potential on curves of bounded rotation. Doklady Akademii Nauk, Tome 249 (1979) no. 2, pp. 271-274. http://geodesic.mathdoc.fr/item/DAN_1979_249_2_a2/